| Catalog Number |
AM6109 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 10" (25 cm) smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer was found to generate a leak during patient use.It was stated in the report that the patient line was working appropriately through the shift.At 0600 they noticed it was wet at the manifold, seen dripping at the connection nearest to the patient between the manifold and cap.There was no patient harm reported.
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
Additional Manufacturer Narrative
One used sample of item #am61019 was returned by the customer for complaint investigation.As received, there was no physical damage or abnormality observed, and no mating device was returned.The sample was tested at gravity pressure, and leakage was confirmed.The probable cause of the leakage was due an incomplete insertion between adaptor and manifold during the manufacturing process.Corrected information can be found in h5 and e4.Additional/updated information can be found in b5, d10 and h6 health effect - impact code.
Event or Problem Description
Additional information from the customer was received stating that unspecified pressor and sedation/paralytic support medication was not reaching patient fully; there were no documented changes in patient status.